Search for

Bibliographia Humboldtiana Index

Bibliographia Humboldtiana

III. Publications by Research Awardees in 2007


Levine, Prof. Dr. Marc Noel

Universität Duisburg-Essen, Germany
Field of research: Algebra
Host: Prof. Dr. Ulrich Radtke Universität Duisburg-Essen
  • Marc Levine Fabien Morel: Algebraic Cobordism. Berlin, Heidelberg, New York: Springer, 2007, 244 pp. [algebraic geometry, algebraic K-theory, motivic homotopy theory, algebraic cycles].

  • Marc Levine: Background from algebraic geometry. In: Motivic homotopy theory. Lectures at a summer school in Nordfjordeid, Norway, August 2002.. (Ed. Bjoern Jahren) Berlin, Heidelberg, New York: Springer-Universitext, 2007, p. 70 - 145 [algebraic geometry, sheaf theory].

  • Marc Levine: Motivic tubular neighborhoods. In: Documenta Mathematica. 12, 2007, p. 71 - 146 [motivic homotopy theory, algebraic geometry algebraic cycles, mixed Tate motives].

  • Marc Levine: Steenrod operations, degree formulas and algebraic cobordism. In: Pure and Applied Mathematics Quarterly Journal. 3(1), 2007, p. 283 - 306 [algebraic geometry, motivic homotopy theory, algebraic topology, algebraic cycles].

Otto, Prof. Dr. Felix

Max-Planck-Institut für Mathematik in den Naturwissenschaften, Germany
Field of research: Analysis

  • Cantero-Alvarez, R., F. Otto, J. Steiner: The concertina pattern. A bifurcation in ferromagnetic thin films. In: J. Nonlinear Sci.. 17, 2007, p. 221 - 281 [ferromagnetic].

  • Kohn, R.V., F. Otto, M.G. Reznikoff, E. Vanden-Eijnden: Action minimization and sharp-interface limits for the stochastic Allen-Cahn equation. In: Comm. Pure Appl. Math.. 60, 2007, p. 393 - 438.

  • Capella Kort, A., C. Melcher, F. Otto: Wave-type dynamics in ferromagnetic thin films and the motion of Neel walls. In: Nonlinearity. 20, 2007, p. 2519 - 2537.

Xi, Prof. Dr. Changchang

Beijing Normal University, People's Republic of China
Field of research: Algebra
Host: Prof. Dr. Steffen Koenig Universität zu Köln
  • Yuming Liu,Changchang Xi: Constructions of stable equivalences of Morita type for finite-dimensional algebras III. In: Journal of the London Mathematical Society. 76, 2007, p. 567 - 585 [Stable equivalence of Morita type, endomorphism algebra, Gorenstein algebra, self-injective dimension].